# SDR SWAA980040

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Not Secured
- Location: Fwd Serv Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO BWI, DUE TO FWD SERVICE DOOR STRAP LEFT OUTSIDE AND BANGING AGAINST FUSELAGE.  INSPECTED A/C EXTERIOR, NO DEFECTS NOTED.
